# SDR FDKA200804147

- Difficulty date: April 5, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N846MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145507
- Aircraft time: 14,823 hours, 14,023 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6118 IAD-CVG (0355 PHX LCL).  EMERGENCY LIGHTS ABOVE ROW 12 WERE INOPERATIVE.  MX SECURED LOOSE CONNECTOR AND OPS CHECKED.
